Sunday, July 21, 2013
The sun has come out! Outside, and in my heart. I have felt the sun shine on me through all your kind and supportive comments on my blogs. I feel the SparkLove through all of you. It really brightens my life.
We have had a dreary summer. At least it hasn't been as hot as normal, but it has been humid with all the rain. Usually cloudy rainy weather depresses me after a few days, but I've been in such good spirits from feeling heathy, that it hasn't gotten me down.
Though this is a sad time for me. My 95 year old friend is dying. He has lost his ability to swallow and chokes when he eats and drinks. I am a companion (hired) to his wife. I've known them and worked for them for 6 years. It's hard not to feel close. I am sad for her especially, and I don't know how I will do trying to comfort her when she loses him. He has been in assisted living for 3 years now, so she is used to him not being at home, though it is still going to be a major loss. To think they have been married 70 years. That's unfathomable, to me.
Keep us all in your thoughts and prayers. She has two daughters and their families living in the area as well.
Saturday, July 20, 2013
I've let several of you know this today, but I want you all to be aware of what has transpired this week.
I contacted my doctor and got the go ahead to decrease my medicine by 2/3, saving quite a bit of money of the medicine. I may even be able to decrease it more once I see him on the 30th. He seemed confident that I should do fine with the decrease. My medicine is for mood stabilization relating to my bipolar disorder. I would ask you all to keep an eye on me. If I start getting depressed and it shows consistently in my writing, or if I get manic, and start writing a lot of stuff that no longer makes sense, please point it out to me. Sometimes I am unaware of these signs and may not go for help very quickly. But I trust your friendship and I will appreciate your feedback. Fortunately I have a good support system in my family and friends. My hubby is very tuned into my moods and actions and can tell very quickly when something is not right. He directs me to my doctor, but sometimes it would help me be serious about getting help if I am hearing it from other people as well that things don't seem quite right with me.
I had to go through 4 days of withdrawal symptoms while I decreased my dose, but that is over now and I feel back to normal. During this week, with all the turmoil about my medicine, I ended up not getting to workout... due to not feeling good, and I didn't control my eating very well. Time to get back on track, and today is going well in that regard!
Thank you all for continued prayers and encouragement!
Sunday, July 14, 2013
I'm happy to say that for the first time having guests in the house, I did very little emotional eating. I can't say I didn't have any binges, but there were only two in two weeks. This is astounding news. It has boosted my self-esteem to be successful in this way. And, I was diligent and able to get many workouts in while taking care of two little people and working part-time as well.
I am not worn out from company. I feel peaceful and happy. Hubby and I are getting back to our normal routine. It's nice to have each other all to ourselves again. Empty nest agrees with us.
I am so relaxed that I didn't even panic when I went to pick up a medicine at the pharmacy and had to start using my hubby's new insurance plan. I didn't realize the plan no longer had co-pays for meds. I got sticker shock. My main medicine (one of 5) costs $426 for 30 days, and this is the generic price! Deductible of $5000 means it will take most of a year of paying for it outright to get past it. We've always had coverage for meds, and I realize many people are in my shoes. It's just that we try to get to Hawaii to see our son, and my folks live in the midwest and I have to fly to see them. I'd like to see them twice a year, as they are aging.
As I said, I didn't panic. My hubby is reassuring me that we'll work it out. I'm going to see my doctor and see what we can do about finding an alternative med. I'd like to wean off of this very costly medicine. There are many potential side effects in going off of it, but I'm hopeful that it will work out. I'm a lot healthier now and I could potentially get along without it.
Prayers would be much appreciated!
Wednesday, July 10, 2013
I hadn't been in a pool for months. Today I met my son and his girlfriend, my daughter and her two preschoolers, and I had my older grandchildren with me. We swam and played in the pool for the whole 2 hours we were there!
I did some actual swimming in the beginning when it was just my son and my two older grandkids who can swim and are tall enough to stand in the 3.5 foot deep water.
When the other two little ones arrived, it was a whole different ballgame. They take constant supervision. They had swimmies on their arms, but they are 2 and 4 and don't know how to really swim. They are very bold and you have to watch them. The two year old girl jumped in once when I hadn't gotten a chance to get right in front of her to catch her. No real problem, I was close enough to get her face out of the water quickly. She was a bit surprised at a full face of water, but it didn't cause her to shy away from jumping off the side into my arms. I repeatedly lifted her back up to stand on the side. The next turn was my grandsons, 4 years old and solid. I don't know how much he weighs, about 40 pounds. So lifting him up basically as far as my arms can reach above my head, over and over...well all I can say is that my arms feel like rubber. I am struggling to type! HaHa!
Now that's what I call getting exercise while playing with kids!
Get An Email Alert Each Time LORILEEPAGE Posts